Skip to Main content Skip to Navigation
New interface
Journal articles

On polarised class groups of orders in quartic CM-fields

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03371876
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Saturday, October 9, 2021 - 3:17:37 AM
Last modification on : Wednesday, August 24, 2022 - 9:10:21 AM

Links full text

Identifiers

Collections

Citation

Gaetan Bisson, Marco Streng. On polarised class groups of orders in quartic CM-fields. Mathematical Research Letters, 2017, 24 (2), pp.247-270. ⟨10.4310/MRL.2017.v24.n2.a1⟩. ⟨hal-03371876⟩

Share

Metrics

Record views

24